Revista Latino-Americana de Probabilidade e Estatística
Política Editorial
Comitê Editorial
Submissão de Artigos
Arquivo
e-mail
Espelho    Idioma

formato da Alea
ISSN 1980-0436

2016

volume XIII

Path-dependent Itô formulas under (p,q)-variations
Alberto Ohashi, Evelina Shamarova & Nikolai N. Shamarov
pages: 1-31

Discrete Hammersley’s lines with sources and sinks
A-L. Basdevant, N. Enriquez, L. Gerin & J-B. Gouéré
pages 33-52

Random walks on weighted, oriented percolation clusters
Katja Miller
pages: 53-77

Persistence exponent for random processes
in Brownian scenery

Fabienne Castell, Nadine Guillotin-Plantard &
Frédérique Watbled

pages 79-94

Concentrations for the simple random walk in
unbounded nonnegative potentials

Naoki Kubota
pages:  95-120

Annealed central limit theorems for the Ising
model on random graphs

C. Giardinà, C. Giberti, R. van der Hofstad & M. L. Prioriello
pages: 121-161

A four moments theorem for Gamma
limits on a Poisson chaos

Tobias Fissler & Christoph Thäle
pages: 163-192

Some rigorous results for the stacked contact process
Nicolas Lanchier & Yuan Zhang
pages 193-222

Beyond the Q-process: various ways of conditioning the
multitype Galton-Watson process

Sophie Pénisson
pages 223-237

A third-moment theorem and precise asymptotics for
variations of stationary Gaussian sequences

Léo Neufcourt & Frederi G. Viens
pages 239-264

Spectral analysis of a family of symmetric, scale-invariant diffusions
with singular coefficients and associated limit theorems

Jeremy T. Clark & Jeffrey H. Schenker
pages 265-289

A fractional counting process and its connection
with the Poisson process

Antonio Di Crescenzo, Barbara Martinucci & Alessandra Meoli
pages 291-307

Free infinite divisibility for powers of random variables
Takahiro Hasebe
pages 309-336

Fleming-Viot processes: two explicit examples
Bertrand Cloez & Marie-Noémie Thai
pages 337-356

Piecewise deterministic simulated annealing
Pierre Monmarché
pages 357-398

Integrability conditions on coboundary and
transfer function for limit theorems

Davide Giraudo
pages 399-415

Asymptotics of the critical time in Wiener sausage
percolation with a small radius

Dirk Erhard & Julien Poisat
pages 417-445

The 2-D stochastic Keller-Segel particle model:
existence and uniqueness.

Patrick Cattiaux & Laure Pédèches
pages 447-463

Preservation properties of stochastic orderings by
transformation to Harris family with different tilt parameters

S. Abbasi, M. H. Alamatsaz & E. Cramer
pages 465-479

Functional Central Limit Theorem for the Interface
of the Symmetric Multitype Contact Process

Thomas Mountford & Daniel Valesin
pages 481-519

 

Número 2

Self-avoiding walks on finite graphs of large girth
Ariel Yadin
pages 521-544

The maximum of a tree-indexed random walk
in the big jump domain

Pascal Maillard
pages 545-561

Branch merging on continuum trees with
applications to regenerative tree growth

Franz Rembart
pages 563-603

B-urns
B. Chauvin, D. Gardy, N. Pouyanne & D.-H. Ton-That
pages 605-634

The Conway-Maxwell-Poisson distribution:
Distributional theory and approximation

Fraser Daly & Robert E. Gaunt
pages 635- 658

The law of iterated logarithm for subordinated
Gaussian sequences: uniform Wasserstein bounds

Ehsan Azmoodeh, Giovanni Peccati & Guillaume Poly
pages 659-686

Large-scale behavior of the partial
duplication random graph

Felix Hermann & Peter Pfaffelhuber
pages 687-710

Extremes of the supercritical Gaussian Free Field
Alberto Chiarini, Alessandra Cipriani & Rajat Subhra Hazra
pages 711-724

Metastability of finite state Markov chains:
a recursive procedure to identify
slow variables for model reduction

Claudio Landim & Tiecheng Xu
pages 725-751

Weighted Local Linear Smoothing Method
for Randomly Right Censored Varying
Coefficient Models

Tizheng Li
pages 753-778

Extremes of the two-dimensional Gaussian free field
with scale-dependent variance

Louis-Pierre Arguin & Frédéric Ouimet
pages 779-808

On the block counting process and the fixation line
of exchangeable coalescents

Florian Gaiser & Martin Möhle
pages 809-833

Distributional properties and parameters
estimation of GSB Process: An approach
based on characteristic functions

Vladica Stojanović, Gradimir V. Milovanović & Gordana Jelić
pages 835-861

Renewal structure and local time for diffusions
in random environment

Pierre Andreoletti, Alexis Devulder & Grégoire Véchambre
pages 863-923

Weak Concentration for First Passage
Percolation Times on Graphs and General Increasing
Set-valued Processes

David J. Aldous
pages 925-940

Phase diagram for a copolymer in a micro-emulsion
Frank den Hollander & Nicolas Pétrélis
pages 941-1037

Scaling limits for a family of unrooted trees
Minmin Wang
pages 1039-1067

Explicit Rates of Exponential Convergence
for Reflected Jump-Diffusions on the Half-Line

Andrey Sarantsev
pages 1069-1093

Leader election using random walks
Gerold Alsmeyer, Zakhar Kabluchko & Alexander Marynych
pages 1095- 1122

Geodesic rays in the uniform in nite half-planar
quadrangulation return to the boundary

Erich Baur, Grégory Miermont & Loïc Richier
pages 1123-1149

The limiting shape of a full mailbox
Marco Formentin & Jan M. Swart
pages 1151-1164

On the rate of convergence in de Finetti's
representation theorem

Guillaume Mijoule, Giovanni Peccati & Yvik Swan
pages 1165-1187

Probabilistic representation of a class of non-conservative
nonlinear Partial Differential Equations

Anthony Le Cavil, Nadia Oudjane & Francesco Russo
pages 1189- 1233

Asymptotic behaviour of exponential functionals
of Lévy processes with applications to random
processes in random environment

Sandra Palau, Juan Carlos Pardo & Charline Smadi
pages 1235-1258

 

 

2017

volume XIV

Survival exponents for fractional Brownian
motion with multivariate time

George Molchan
pages 1-7

Contact process on a graph with communities
David Sivakoff
pages 9-31

Detecting a Path of Correlations in a Network
Ery Arias-Castro, Gábor Lugosi & Nicolas Verzelen
pages 33-44

Accessibility percolation with backsteps
Julien Berestycki, Éric Brunet & Zhan Shi
pages 45-62

Limiting behavior for a general class of voter
models with confidence threshold

Nicolas Lanchier & Stylianos Scarlatos
pages 63-92

Comparison Inequalities for Order
Statistics of Gaussian Arrays

K. Dębicki, E. Hashorva, L. Ji & C. Ling
pages 93-116

A N-branching random walk with random selection
Aser Cortines & Bastien Mallein
pages 117-137

First hitting time of the boundary of a wedge
of angle π/4 by a radial Dunkl process

Nizar Demni
pages 139-152

Bounds for the asymptotic normality of the maximum
likelihood estimator using the Delta method

Andreas Anastasiou & Christophe Ley
pages 153-171

Erratum to: “Random walks on weighted,
oriented percolation clusters”

published in ALEA, Lat. Am. J. Probab. Math. Stat. 13, 53–77 (2016)
Katja Miller
pages 173-175

Exponential convergence to quasi-stationary distribution for
absorbed one-dimensional diffusions with killing

Nicolas Champagnat & Denis Villemonais
pages 177-199

Reflected BSDEs when the obstacle is not
right-continuous in a general filtration

Brahim Baadi & Youssef Ouknine
pages 201-218

Continuous time autoregressive moving average
processes with random Lévy coefficients

Dirk-Philip Brandes
pages 219-244

Erratum to: “A four moments theorem for
Gamma limits on a Poisson chaos”

published in ALEA, Lat. Am. J. Probab. Math. Stat. 13, 163–192 (2016)
Tobias Fissler & Christoph Thäle
pages 245-247

Directed Diffusion-Limited Aggregation
Sébastien Martineau
pages 249-270

Evolutionary games on the lattice:
death and birth of the fittest

Eric Foxall & Nicolas Lanchier
pages 271- 298

Fluctuations of the competition
interface in presence of shocks

Patrik L. Ferrari & Peter Nejjar
pages 299-325

Non-universality for longest increasing
subsequence of a random walk

Robin Pemantle & Yuval Peres
pages 327-336

Refined total variation bounds in the multivariate
and compound Poisson approximation

Bero Roos
pages 337-360

Poincaré Inequality for Dirichlet Distributions
and Infinite-Dimensional Generalizations

Shui Feng, Laurent Miclo & Feng-Yu Wang
pages 361-380